# SDR 2013FA0000661

- Difficulty date: November 19, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N59826
- Make and model: Piper PA-31-350
- Aircraft serial: 317652077
- Aircraft time: 35,284 hours
- Engine: Lyc LTIO540J2BD
- Engine time: 6,468 hours
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 8535311
- Part serial: 78L2355
- Condition: Clogged
- Location: Zone 600
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

RT. ENGINE, OIL TEMP REDLINE (HIGH), OIL PRESSURE LOW (REDLINE).  ATTEMPTED TO SLOW ACFT AND UNCONGEAL OIL COOLER. THIS DID NOT HELP. PERFORMED PRECAUTIONARY SHUTDOWN.  ON LANDING, MX INSPECTED FOR POSSIBLE OIL COOLER CONGEALING, DUE TO THE EXTREME OAT (-21°F). ENGINE OIL LEVEL WAS CHECKED AND WAS FOUND TO BE IN ACCEPTABLE RANGE. THE OIL FILTER WAS OPENED AND INSPECTED FOR CONTAMINATION, AND THE OIL STRAINER WAS INSPECTED - BOTH WITH NO DISCREPANCIES FOUND.  AS A PRECAUTIONARY MEASURE, THE ENGINE VERNATHERM, VALVE ASSY TEMP CONTROL, OIL COOLER BYPASS, WAS REPLACED WITH NEW.  AN ENGINE RUNUP FOR LEAK/OPS CHECK WAS PERFORMED WITH NO DISCREPANCIES FOUND.
